• Rockefeline Denis posted an update 6 months, 2 weeks ago

    Thank you for welcoming me to the group. I still trying to understand that disease while I’m going through the treatment. I’m on opsumit, adempas, and uptravi for almost s year now but still experiencing fatigue, dizziness, and all the good stuff that comes with PAH.
      • So many of us on this forum know exactly what you mean by all the “good stuff” that goes along with PH. It’s so difficult because sometimes the medications and how our bodies react to them also cause some symptoms so it’s difficult trying to figure out, “is this because of the PH or is this because of the medication?”

    Copyright © 2017-2019 All rights reserved.

    ©2019 KLEO Template a premium and multipurpose theme from Seventh Queen

    CONTACT US

    We're not around right now. But you can send us an email and we'll get back to you, asap.

    Sending
    or

    Log in with your credentials

    or    

    Forgot your details?

    or

    Create Account